# SDR AALA20130127003

- Difficulty date: January 27, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 75,892 hours, 12,042 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY A6 SMOKE DETECTOR ALERTED IN FLIGHT WITH LAVATORY UNOCCUPIED.  PERFORMED TEST PER AMM 26-13-00-501 WITH NO FAULTS FOUND.
